Return to content in this issue

 

Erythema multiforme induced by tramadol: an allergy assessment

Sánchez-González MJ1, Barbarroja-Escudero J1, Antolín-Amérigo D1, Rodríguez-Rodríguez M1, Pericet Fernández L2, Medina I3, Bellón-Heredia T4, Alvarez-Mon M1

1Servicio de Enfermedades del Sistema Inmune-Alergia, Hospital Universitario Príncipe de Asturias, Departamento de Medicina y Especialidades Médicas, Universidad de Alcalá, Alcalá de Henares, Madrid, Spain
2Servicio de Dermatología, Hospital Universitario Príncipe de Asturias, Universidad de
Alcalá, Alcalá de Henares, Madrid, Spain
3Servicio de Anatomía Patológica, Hospital Universitario Príncipe de Asturias, Universidad de Alcalá, Alcalá de Henares, Madrid, Spain
4Instituto de Investigación Sanitaria, Hospital Universitario La Paz, Madrid, Spain

J Investig Allergol Clin Immunol 2020; Vol. 30(4)
doi: 10.18176/jiaci.0495

Key words: Drug allergy, Erythema multiforme, Tramadol, Lymphocyte transformation test LTT